Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp'yuternye Nauki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2020, Volume 30, Issue 1, Pages 59–63 (Mi vuu710)  

MATHEMATICS

Completeness of the system of eigenfunctions of the Sturm–Liouville problem with the singularity

V. P. Tanana

South Ural State University, pr. Lenina, 76, Chelyabinsk, 454080, Russia

Abstract: Mathematical modeling of composite materials plays an important role in modern technology, and the solution and study of inverse boundary value problems of heat transfer is impossible without the use of systems of eigenfunctions of the Sturm–Liouville problem for the differential equation with discontinuous coefficients. One of the most important properties of such systems is their completeness in the corresponding spaces. This property of systems allows to prove theorems of existence and uniqueness of both direct problems and inverse boundary value problems of thermal conductivity, and also to prove numerical methods of solving such problems. In this paper, we prove the completeness of the Sturm–Liouville problem in the space $L_2[r_0,r_2]$ for a second-order differential operator with a discontinuous coefficient. This problem arises when investigating and solving the inverse boundary problem of thermal conductivity for a hollow ball consisting of two balls with different temperature conductivity coefficients. Self-conjugacy, injectivity, and positive definiteness of this operator are proved.

Keywords: system of eigenfunctions, Sturm–Liouville problem, composite material, inverse boundary value problems.

DOI: https://doi.org/10.35634/vm200105

Full text: PDF file (117 kB)
Full text: http://vm.udsu.ru/.../2020-1-5
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.983.54
MSC: 34L10, 35P10
Received: 19.01.2020

Citation: V. P. Tanana, “Completeness of the system of eigenfunctions of the Sturm–Liouville problem with the singularity”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 30:1 (2020), 59–63

Citation in format AMSBIB
\Bibitem{Tan20}
\by V.~P.~Tanana
\paper Completeness of the system of eigenfunctions of the Sturm--Liouville problem with the singularity
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2020
\vol 30
\issue 1
\pages 59--63
\mathnet{http://mi.mathnet.ru/vuu710}
\crossref{https://doi.org/10.35634/vm200105}


Linking options:
  • http://mi.mathnet.ru/eng/vuu710
  • http://mi.mathnet.ru/eng/vuu/v30/i1/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:117
    Full text:52
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021